# SDR DXTA2023062689380

- Difficulty date: June 26, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N597QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0156
- Aircraft time: 5,337 hours, 3,529 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AS SOON AS LIFTED OFF FROM RUNWAY ACIDIC FUMES  WERE DETECTED COMING FROM BEHIND PILOTS PANEL.  CONFIRMED NO SMOKE IN CABIN & FUMES NOT COMING FROM OVERHEAD WEMACS.  APPLIED ELECTRICAL POWER TO AIRCRAFT W/ NO APU, NO ENGS TO DETECT POSSIBLE ELECTRICAL PROBLEM. FAR WE HAVE THOROUGHLY GVI’D THE COCKPIT ELECTRICAL HARNESSES FOR DAMAGE OR BURNS COCKPIT GVI INCLUDED BUT NOT LIMITED TO REMOVING BOTH PFDS, MFD, PILOT GTC & COPILOT GTC, INSPECTED UNDERSIDE OF COCKPIT TILT PANEL ALL SYS OPERABLE. NO ACIDIC FUMES DETECTED. NEXT RAN ACFT FOR 45 MINS & ONLY NORMAL ODOR FROM AN ENGINE START WITH BLEED AIR ON NOTICED. CHKD ALL INTERIOR ELECTRICAL SYS & DEVICES TO TRACE SOURCE OF ODOR.
